MathSciNet Relay Station
MathSciNet bibliographic data
MR2253008 (2007k:20005) 20B20 (05B25 20B25 20D08 51E20 94B25)
Conway, John H.; Elkies, Noam D.; Martin, Jeremy L. The Mathieu group $M\sb {12}$ and its pseudogroup extension $M\sb {13}$. Experiment. Math. 15 (2006), no. 2, 223–236.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement